Page tree
Skip to end of metadata
Go to start of metadata

view HL7 India Youtube Channel


"Tell Me and I Forget. Teach Me and I May Remember, Involve Me and I Learn." -Benjamin Franklin

Pre-Connectathon Meetups


  1. FHIR Starter Track participant meetup on Thursday, 25th June 2020 at 8 pm IST. Invitations sent to all registered participants interested in this track. 
  2. Introduction on FHIR session : Saturday 27th June 4 pm to 5:30 pm, Sunday 28th June 11 am to 1 pm, Monday 29th June 8:30 pm to 9:30 pm IST. 
  3. Summary and recap for New entrants: Thursday, 2nd July 2020 8 pm IST.

It is very important that participants joining Starter track on 3rd July have gone through the FHIR basics sessions. If you missed out the actual session, recording link would be available in Slack. We will not be repeating the same sessions again during actual event.

Pre Connectathon Session recording link- Here is the link for all 3 session recordings for FHIR Starter track. It's a playlist on youtube and you will be able see each session on it. https://www.youtube.com/playlist?list=PLUNmNX5YSZXHdtQVFvoKkYkcIM2fSQpGb

Objective


  • FHIR Starter Track provides an immersive experience of the FHIR ecosystem. No prior knowledge on FHIR required.
  • The Track Provides participants with end to end introduction to the FHIR ecosystem.
  • Track helps anyone who is wanting to understand FHIR without prior knowledge of FHIR.
  • This track will use R4 version of FHIR

Intended Audience


  1. Developers / Architects
  2. Executives
  3. Product manager
  4. Test engineer/Manager
  5. Marketing
  6. Students/learner (Health Informatics)

Related Tracks


  1. TBA

Outcomes


  1. Get the understanding of FHIR ecosystem.
  2. Good understanding of FHIR Resources and Rest API.
  3. How FHIR can solve your healthcare interoperability workflows.

Track Orientation & Prerequisites


  1. Basic Healthcare Industry Knowledge.
  2. Participants should have Postman Client Installed on their machines.
  3. Download the instructions file from the FHIR Starter Track's GitHub Page (https://github.com/HL7India/Connectathon). The Github can be used to share postman scripts if needed. Nothing to be done on participants side like creating an account on github is not needed.
  4. Orientation session invites will be sent to registered participants.

Infrastructure Used


Below is the infrastructure that would be provided by HL7 India: 

  • FHIR Server (R4) - Public test server
  • Postman scripts
  • GitHub repository store the artifacts - Postman Collection, Web Application Code & Read me files.

Track Sessions Summary


  1. FHIR Intro and Track agenda
  2. FHIR in Action - Retrieve Patient details using Rest API
  3. FHIR Modules, Introduction to Resources and Quiz - https://hl7.org/fhir/R4/
  4. FHIR Ecosystem 
  5. Deep dive Patient resource, Extension Framework & Constraints
  6. Scenario 1: Schedule an OPD appointment 
  7. Scenario 2: Patient Visit begins with Physician at hospital
  8. Scenario 3: Capturing vitals and sending lab order during visit
  9. Scenario 4: Visits ends
  10. Open question-answer 

Track Leads


Aditya Joshi

Vakku Jose Chethalan

Amina Anwar Shaikh

Sahil Khanna

Track Co-coordinator


Kumar Satyam

Manish Sharma

Sayali Pophalkar

Track Schedule (TBD)



DateTime (IST)ActivityDurationRemarks
3rd July 2:45 pm to 4:20 pm Common Event 
  • Event kickoff 
  • Keynotes from Chair and other dignitaries 
4:30 pm to 6:00 pmIntro & Recap90 mins
  • Team Introduction.
  • Track Activities Overview
  • Recap of "Introduction to FHIR"
    • basics are covered during pre connectathon sessions. We will do quick recap of those concepts.
    • Learning how to use Postman client tool to write FHIR REST queries  
    • Participants joining must have gone through pre connectathon session recordings.
6:00 pm to 7:00 pm Common event (Profiling session by Firely)60 mins
4th July 













09:00 am to 10:00 amCommon Event

10:15 am to 11:45 am



FHIR in Action - Build a FHIR Client Part 190 mins
  • Create a simple workflow to show all patients and one patient observation.
    • Create Postman collection for querying patients based on various parameters-
      • first name (guided one)
      • last name
      • gender
      • first name and last name and gender 
      • unique identifier (MRN)

11:45 am to 12:00 pm

Tea Break15 mins
12:00 pm to 1:15 pmResource Quiz45 mins
  • Find out the resources based on interoperability scenarios
1:15 pm to 2:15 pmLunch Break

2:15 pm to 3:00 pmFHIR in Action - Build a FHIR Client Part 245 mins
  • Get all Observations associated with one Patient using resource id of the Patient
  • Get all Heart rate Observations for one Patient using resource id of the Patient 
    • Heart rate: code defined by LOINC is "8867-4". 
    • LOINC itself is defined by FHIR with url: "http://loinc.org
3:00 pm to 3:30 pmWhat is a FHIR Ecosystem 45 mins
  • Introduction on FHIR server and client
    • Server tasks 
    • Client tasks 
    • CapabilityStatement 
    • Real world example (open epic)
  • List of public servers available to use
3:30 pm to 4:00 pmExtension Framework 15 mins
  • FHIR Extension framework
4:00 pm to 4:30 pm

 Tea Break/Common event

30 mins
4:30 pm to 7:00 pm

Patient Story through various scenarios (1 to 4)


150 mins
  1. Scenario 1: Schedule an OPD appointment 
  2. Scenario 2: Patient Visit begins with Physician at hospital
  3. Scenario 3: Capturing vitals and sending lab order during visit
  4. Scenario 4: Visits ends
5th July09:00 am to 10:30 amContinuation of Scenarios & discussion90 mins
  1. Scenario 1: Schedule an OPD appointment 
  2. Scenario 2: Patient Visit begins with Physician at hospital
  3. Scenario 3: Capturing vitals and sending lab order during visit
  4. Scenario 4: Visits ends
10:30 am to 10:45 am Open House 15 mins
  • Open question answer session
10:45 am to 11:00 am Tea Break15 mins
11:00 am to 12:00 pmCommon event60 mins
  • Track Report 
  • Event closing keynotes


view HL7 India Youtube Channel

  • No labels